# SDR ASOA2014052910606

- Difficulty date: May 25, 2014
- Submitted: May 29, 2014
- Operation: Air carrier
- Aircraft: N710EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10071
- Aircraft time: 28,931 hours, 20,111 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Retainer
- Condition: Damaged
- Location: Cargo Door Seal
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR LOWER SEAL RETAINER DAMAGE.  COMPLIED WITH EC/TC, REO 670-52-35-127-01, PERMANENT REPAIR.  THIS IS CONSIDERED A MAJOR REPAIR IAW GMM 5-3.
